# SDR ASAA2014062808367

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 6,608 hours, 2,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUISHED. DURING MASTER CAUTION RESET.  ACFT GROUNDED.  OBSERVED RED LIGHT ILLUMINATED FOR TCV ON LT CONTROLLER.  RESET CONTROLLER TO ERASE EXISTING FAULTS AND FAULT HISTORY. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-803. NO FAULTS FOUND.  GREEN GO LIGHT ILLUMINATED.  UNABLE TO DUPLICATE TCV FAULT AT THIS TIME.
